Einstein-Cartan cosmologies with a magnetic field

Raychaudhuri, A. K. (1975) Einstein-Cartan cosmologies with a magnetic field Physical Review D - Particles, Fields, Gravitation and Cosmology, 12 (4). pp. 952-955. ISSN 1550-7998

Full text not available from this repository.

Official URL: http://link.aps.org/doi/10.1103/PhysRevD.12.952

Related URL: http://dx.doi.org/10.1103/PhysRevD.12.952


This note points out that the natural generalization of the Maxwell equations in spaces having torsion leads to a breakdown of the gauge invariance and charge conservation principle. The equations are, however, taken in a form so as to preserve gauge invariance; and the possibility of bounce is investigated in the presence of a magnetic field for Bianchi type-I universes with p=0 and p=ρ.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:34107
Deposited On:30 Mar 2011 11:46
Last Modified:30 Mar 2011 11:46

Repository Staff Only: item control page